# SDR SWIA201231760

- Difficulty date: September 9, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 25,156 hours, 21,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AIRCRAFT POWER UP AND CHECKS, FOUND EMERGENCY LIGHTS COMPLETELY DRAINED.  (FLT 2921)  RECHARGED BATTERIES IN REFERENCE TO AMM.
